Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 2, Pages 151-176
http://dx.doi.org/10.1155/S1048953395000153

A discrete single server queue with Markovian arrivals and phase type group services

1University of Manitoba, Department of Mechanical and Industrial Engineering, Manitoba, Winnipeg R3T 5V6, Canada
2GMI Engineering and Management Institute, Department of Science and Mathematics, Flint, MI 48504-4898, USA

Received 1 October 1994; Revised 1 March 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Attahiru Sule Alfa, K. Laurie Dolhun, and S. Chakravarthy, “A discrete single server queue with Markovian arrivals and phase type group services,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 2, pp. 151-176, 1995. https://doi.org/10.1155/S1048953395000153.